MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO WITHOUT NEEDLE

RADIOMETER MEDICAL APS SAFEPICO WITHOUT NEEDLE
Model Number 956-610
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is stated that the device is not available for evaluation.Radiometer has asked the customer to return the affected sampler, but have not received any answer yet.
 
Event or Problem Description
The (b)(6) 2020, the nurse has been exposed to blood because of a safepico syringe default.Just after drawing an arterial sample, she tried to purge it and blood leaked by the piston which caused a blood spillage.It was reported that the blood sprayed on the clothes of the nurse.No blood came into contact with the skin or mucous membranes of the nurse, she was wearing a blouse and protective glasses.The customer reported this incident to the local authorities (ansm).
 
Additional Manufacturer Narrative
In the finalized investigation the documentation has been checked.No reports in production journals related to reported issue.Reference samples taken from storage has been checked in pressure test.No leakage observed during the test.All samples are fully functional.The defective sampler from the customer was not returned.As the defective sampler was not delivered and all reference samples are fully functional- the root cause cannot be identified and remains as unknown.

Brand Name
SAFEPICO WITHOUT NEEDLE
Common Device Name
SAFEPICO WITHOUT NEEDLE
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key11235854
Report Number3002807968-2021-00003
Device Sequence Number4371704
Product Code JKA
UDI-Device Identifier05700699566102
UDI-Public(01)05700699566102(17)220624(10)IU05
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-610
Device Catalogue Number956-610
Device Lot NumberIU-05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1